# SDR SIMA2011122156002

- Difficulty date: December 21, 2011
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 29,139 hours, 27,554 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Holder
- Part number: P207009520
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND THE AFT FLASHLIGHT HOLDER BROKEN.  REMOVED AND REPLACED THE FORWARD FLASHLIGHT HOLDER IAW AMM 33-50-16-000-801-A AND 33-50-16-400-801-A. AIRCRAFT RETURNED TO SERVICE.
